# SDR DALA2025062704807

- Difficulty date: June 22, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 98,392 hours, 17,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1814 DURING SVC CHK FOUND EMERGENCY BATTERIES INOP AT ROWS 41AB TO 49AB. CORRECTIVE ACTION: T/S IAW B767 FIM 33-51. FOUND BATTERY AT LOC. 44AB INOP. R/R BATTERY PACK AT SEAT 44AB IAW B767 AMM 33-51. OPS CHECK GOOD. (7527789)
